Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 243, NWS Wilmington, OH

June 17, 2011Delaware County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 17, 2011, 4:43 PM EDT for Delaware County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 4:43 PM EDT (20:43 UTC)
Expired
Jun 17, 2011, 5:30 PM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Delaware County, OH

The radar

The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WUUS51 KILN 172043
SVRILN
OHC041-172130-
/O.NEW.KILN.SV.W.0243.110617T2043Z-110617T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 530 PM EDT.

* AT 437 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED 7 MILES NORTH OF DELAWARE STATE PARK...MOVING SOUTHEAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLEY...

IN ADDITION...DELAWARE STATE PARK...LEONARDSBURG...KILBOURNE AND
OLIVE GREEN ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 128 AND 139...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
      4036 8292 4036 8280 4035 8276 4021 8291
      4044 8317 4044 8316
TIME...MOT...LOC 2043Z 307DEG 20KT 4044 8306

$$
3 follow-up statements
547 
WWUS51 KILN 172052
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT FRI JUN 17 2011

OHC041-172130-
/O.CON.KILN.SV.W.0243.000000T0000Z-110617T2130Z/
DELAWARE OH-
452 PM EDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN DELAWARE COUNTY...

AT 446 PM EDT...THE WALDO POST OFFICE REPORTED ONE INCH HAIL. RADAR 
INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR 
ASHLEY...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
ASHLEY.

IN ADDITION...LEONARDSBURG...KILBOURNE AND OLIVE GREEN ARE NEAR THE
PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
      4036 8292 4036 8280 4035 8276 4021 8291
      4044 8317 4044 8316
TIME...MOT...LOC 2052Z 307DEG 20KT 4041 8301

$$
099 
WWUS51 KILN 172109
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT FRI JUN 17 2011

OHC041-172130-
/O.CON.KILN.SV.W.0243.000000T0000Z-110617T2130Z/
DELAWARE OH-
509 PM EDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN DELAWARE COUNTY...

AT 507 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR LEONARDSBURG...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN DELAWARE
COUNTY...INCLUDING OLIVE GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4025 8287 4039 8302 4040 8302 4041 8301
      4042 8299 4042 8293 4041 8292 4036 8292
      4036 8280 4035 8276
TIME...MOT...LOC 2110Z 307DEG 20KT 4035 8291

$$
289 
WWUS51 KILN 172130
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT FRI JUN 17 2011

OHC041-172140-
/O.EXP.KILN.SV.W.0243.000000T0000Z-110617T2130Z/
DELAWARE OH-
530 PM EDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY 
HAS EXPIRED...A NEW WARNING HAS BEEN ISSUED FOR THIS STORM. PLEASE 
SEE THE NEW WARNING FOR DETAILS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4025 8287 4039 8302 4040 8302 4041 8301
      4042 8299 4042 8293 4041 8292 4036 8292
      4036 8280 4035 8276
TIME...MOT...LOC 2109Z 307DEG 20KT 4035 8292

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:42 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 17, 1:42 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
142 PM EDT FRI JUN 17 2011

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY DRAPED ACROSS THE AREA WILL KEEP THE
THREAT OF SHOWERS AND THUNDERSTORMS TODAY. THIS FRONTAL BOUNDARY
WILL OSCILLATE ACROSS THE REGION THROUGH THE WEEKEND AS WAVES OF
LOW PRESSURE RIDE ALONG IT...BRINGING ROUNDS OF SHOWERS AND
THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CU FIELD IS TRYING TO FILL IN SOME ALONG BOUNDARY ACROSS CENTRAL
OHIO EARLY THIS AFTERNOON. HOWEVER...LATEST RUC SOUNDINGS ARE
INDICATING A BIT OF A MID LEVEL CAP AND THIS IS HELPING TO
SUPPRESS ANY BETTER DEVELOPMENT. AS WE CONTINUE TO WARM THROUGH
MID AFTERNOON...WE MAY STILL BE ABLE TO SEE SOME SCATTERED
DEVELOPMENT...PRIMARILY ALONG THE BOUNDARY. HAVE FRESHENED UP THE
FORECAST TO GO A LITTLE MORE OPTIMISTIC WITH SKY
COVER/POPS...ESPECIALLY ACROSS THE SOUTH.
&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
HAVE USED A BLEND OF THE GFS/ECMWF FOR THE SHORT TERM FORECAST.

SHORT TERM FORECAST WILL BE COMPLEX IN TERMS OF SHOWER/THUNDERSTORM
TIMING AND SEVERITY THROUGH THE WEEKEND.

THE REGION WILL BE UNDER A QUASI ZONAL FLOW THROUGH THE
WEEKEND. THIS FLOW WILL BE RIDDLED WITH EMBEDDED SHORT WAVES.
MODELS HINT THAT ONE OF THOSE S/WV WILL MOVE ACRS THE REGION ON
SATURDAY...PERTURBING A WEAK SFC LOW ALONG STALLED OUT FRONTAL
BOUNDARY. THERE SHOULD BE ENOUGH LOW LEVEL CONVERGENCE AND UPR
SUPPORT TO WARRANT LIKELY POPS AT THIS TIME. SEVERE POTENTIAL WILL
DEPEND ON HOW MUCH DAYTIME HEATING CAN BE REALIZED. IN
ADDITION...MODELS SUGGEST THAT PWAT WILL APPROACH 2 INCHES. THESE
VALUES WILL LIKELY RESULT IN HEAVY RAINFALL IN THUNDERSTORMS. THIS
COULD RESULT IN FLOODING ISSUES...ESPECIALLY WHERE THUNDERSTORMS
MOVE ACROSS THE SAME AREA. WILL MAKE A MENTION IN THE HWO ABOUT
THE FLOODING POTENTIAL. OTHERWISE...IT APPEARS THERE WILL BE A
DECREASE IN PCPN SATURDAY NIGHT AS THE SHORT WAVE PASSES BY TO THE
EAST. ON SUNDAY...ANOTHER S/WV IS FORECAST TO RIPPLE ACRS THE
REGION...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
AGAIN...SEVERE WX WILL BE POSSIBLE ALONG WITH THE THREAT FOR HEAVY
RAIN. TEMPERATURES THIS WEEKEND WILL BE CLOUD AND PCPN DEPENDENT.
HAVE GENERALLY GONE BELOW MOS GUIDANCE. IT COULD BE A LITTLE
COOLER THAN CURRENTLY FORECAST...DEPENDING IF PCPN BECOMES
WIDESPREAD AND PERSISTS FOR A GOOD PORTION OF THE DAY.

FOR THE PERIOD SUNDAY NIGHT INTO MONDAY NIGHT...A WARM FRONT WILL
SLOWLY MOVE NE ACRS THE AREA. THIS WILL KEEP THE THREAT OF SHOWERS
AND THUNDERSTORMS. TEMPERATURES WILL CONTINUE TO WARM INTO THE
UPPER 80S TO THE LOWER 90S.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MODELS ARE IN GENERAL AGREEMENT ON THE MAIN FEATURES HOWEVER THEY
DIFFER SOME IN THE DETAILS AND IN TIMING.  WENT CLOSER TO THE ECMWF
SOLUTION DURING THE LONG TERM PERIOD.  PRECIPITATION CHANCES WILL
GRADUALLY TAPER OFF AS THE WARM FRONT MOVES NORTH OF THE AREA ON
TUESDAY. WITH SOUTHERLY FLOW ON TUESDAY TEMPERATURES WILL WARM
INTO THE LOWER 90S. TEMPERATURES WILL BE SLIGHTLY COOLER ON
WEDNESDAY AS MORE CLOUD COVER WORKS INTO THE AREA. A COLD FRONT
WILL APPROACH THE AREA ON WEDNESDAY AND MOVE THROUGH ON THURSDAY.
THIS WILL BRING THE NEXT CHANCE OF PRECIPITATION TO THE AREA.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
CU ARE BEGINNING TO FILL IN SOME...ESPECIALLY ALONG THE A BOUNDARY
THAT IS SITUATED ACROSS CENTRAL OHIO. AS WE CONTINUE TO DESTABILIZE
THROUGH THE REST OF THE AFTERNOON...EXPECT CU FIELD TO BECOME MORE
DEVELOPED WITH THE POSSIBILITY OF SOME SCATTERED THUNDERSTORM
DEVELOPMENT. WOULD THINK THE BEST CHANCE FOR THIS WOULD BE ALONG
THE BOUNDARY AND THUS MAINLY AFFECTING THE KCMH/KLCK TAFS.
DIURNALLY ENHANCED CU AND ANY PCPN SHOULD THEN TAPER OFF THIS
EVENING. IT LOOKS LIKE THE POSSIBILITY STILL EXISTS FOR AN MCS TO
DEVELOP OFF TO OUR WEST LATER TONIGHT. HOWEVER...THE 12Z MODELS
ARE A LITTLE FARTHER TO THE SOUTHWEST WITH THE BETTER FORCING SO
THINK KCVG/KLUK WOULD HAVE THE HIGHEST CHANCE OF BEING AFFECTED
BY THIS LATE IN THE PERIOD.

OUTLOOK...OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE
THROUGH SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...JGL
SHORT TERM...HICKMAN
LONG TERM...HICKMAN/NOVAK
AVIATION...JGL
Hazardous weather outlook, Jun 17, 4:41 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
441 AM EDT FRI JUN 17 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
441 AM EDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS THIS AFTERNOON AND
EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FRONTAL BOUNDARY WILL OSCILLATE ACROSS THE REGION THROUGH THE
WEEKEND AS WAVES OF LOW PRESSURE RIPPLE ALONG IT. THIS SETUP WILL
BRING ROUNDS OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL EXISTS
FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE WEEKEND. HOWEVER...THE
TIMING AND EXTENT IS STILL UNCERTAIN AT THIS TIME. IF SEVERE
WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE HAIL CAN BE
EXPECTED. IN ADDITION...A VERY MOIST AIRMASS WILL BE IN PLACE.
THIS WILL BRING THE THREAT FOR HEAVY RAIN AND THE POTENTIAL FOR
FLOODING...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME
AREA. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE
WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS WEEKEND.

In the hours before

Local storm report, Jun 17, 4:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             PLAIN CITY              40.11N 83.27W
06/17/2011  E1.75 INCH       UNION              OH   PUBLIC

0351 PM     HAIL             2 WSW DOWNTOWN COLUMBUS 39.95N 83.04W
06/17/2011  E0.75 INCH       FRANKLIN           OH   PUBLIC

0346 PM     HAIL             1 NW HILLIARD           40.05N 83.16W
06/17/2011  E1.75 INCH       FRANKLIN           OH   PUBLIC

&&

KURZ
Local storm report, Jun 17, 4:08 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             LANCASTER               39.72N 82.60W
06/17/2011  E0.75 INCH       FAIRFIELD          OH   PUBLIC

            DIME TO PENNY SIZE HAIL.

&&

KURZ
Local storm report, Jun 17, 4:09 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             VALLEYVIEW              39.96N 83.07W
06/17/2011  E1.00 INCH       FRANKLIN           OH   AMATEUR RADIO

            HAIL THREE QUARTER INCH TO INCH.

&&

JDR
Local storm report, Jun 17, 4:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             LANCASTER               39.72N 82.60W
06/17/2011  E1.00 INCH       FAIRFIELD          OH   PUBLIC

&&

KURZ
Local storm report, Jun 17, 4:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             2 SSE DOWNTOWN COLUMBUS 39.93N 82.99W
06/17/2011  E1.00 INCH       FRANKLIN           OH   PUBLIC

&&

KURZ
Local storm report, Jun 17, 4:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             3 S DOWNTOWN COLUMBUS   39.92N 83.00W
06/17/2011  M0.75 INCH       FRANKLIN           OH   TRAINED SPOTTER

0416 PM     HAIL             2 SSE DOWNTOWN COLUMBUS 39.93N 82.98W
06/17/2011  E0.88 INCH       FRANKLIN           OH   PUBLIC

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:21 PM EDTSpecial Weather StatementILNPike24 min
Jun 16, 8:37 PM EDTSpecial Weather StatementILNPike38 min
Jun 16, 9:07 PM EDTSpecial Weather StatementILNScioto38 min
Jun 16, 9:20 PM EDTSpecial Weather StatementILNScioto25 min
Jun 17, 3:25 PM EDTSpecial Weather StatementILNHocking65 min
Jun 17, 3:28 PM EDTSpecial Weather StatementILNFranklin47 min
Jun 17, 3:38 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Union37 min
Jun 17, 3:44 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking46 min
Jun 17, 3:48 PM EDTSevere Thunderstorm WarningILNFranklin27 min
Jun 17, 3:54 PM EDTSpecial Weather StatementILNUnion36 min
Jun 17, 3:59 PM EDTSevere Thunderstorm WarningILNDelaware, Union31 min
Jun 17, 4:09 PM EDTSevere Thunderstorm WarningILNFranklin31 min
Jun 17, 5:29 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking27 min
Jun 17, 5:54 PM EDTSpecial Weather StatementILNUnion51 min
Jun 17, 6:11 PM EDTSpecial Weather StatementILNLogan49 min
Jun 17, 6:43 PM EDTSpecial Weather StatementILNDelaware32 min
Jun 17, 6:55 PM EDTSevere Thunderstorm WarningILNDelaware38 min
Jun 17, 7:40 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking50 min
Jun 17, 7:58 PM EDTSpecial Weather StatementILNLogan47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.